# SDR 05FDEA03855

- Difficulty date: November 17, 2005
- Submitted: November 18, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1523
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CENTER CARGO COMPT BILGE UNDERFLOOR SPACE AT STA 1523 L45 LT SIDE FOUND CORROSION WITH EXFOLIATION ON INTERNAL OF LONGERON AROUND FASTENERS.  REMOVED FASTENERS IAW SRM 51-33-01 PG 6/10 VOL 2.  REMOVED CORROSION IAW SRM 51-21-01 PAR 34 VOL 2 ORIGINAL MATERIAL THK IS .250 INCH REMAIN MATERIAL THK .170 MATERIAL.  REMOVED IS OUT OF LIMITS IAW SRM 53-00-00 FIG 1B.  FABRICATED PART IAW DETAIL PART TRAVELER F160212-5 IAW SRM 53-10-00 VOL 2 FIG 2A SHT 1.  TREATED REWORKED AREA IAW SRM 51-21-01 PAR 31-24 VOL 2.  INSTALLED A REINFORCE/REPAIR ANGLE IAW SRM 53-10-00 VOL 2 FIG 2A SHT 1.  INSTALLED FASTENERS IAW SRM 51-33-01 PG 34/47.
